# SDR MWEA00588

- Difficulty date: July 20, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: 1001191
- Part serial: 1471
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MKE - FLT 107 - PORTABLE EMERGENCY FLASHLIGHT NEAR MAIN CABIN DOOR ILLUMINATES VERY DIM.  REPLACED FLASHLIGHT WITH A SERVICEABLE UNIT.  (M)
